Facebook Pixel
EmpowHER Guest

Is it possible that I'm pregnant?

By Anonymous December 29, 2014 - 10:09pm
Rate This

Me and my boyfriend had unprotected sex two nights in a row, on the second night I made him get the plan B pill. I have felt super tired and can't sleep, I'm always hungry, my period came 2 weeks early, and I've been berry moody along with a little nausea. Is there a possibility that I could be pregnant?

Add a Comment1 Comments


Hello Anonymous,

If you had vaginal bleeding after taking Plan B, then you are not pregnant. The bleeding indicates the pill was effective and why your "period" came two weeks early.


December 30, 2014 - 9:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!